Satisfiability Threshold for Random Regular nae-sat

Jian Ding, Allan Sly, Nike Sun

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

We consider the random regular k-nae- sat problem with n variables, each appearing in exactly d clauses. For all k exceeding an absolute constant k0, we establish explicitly the satisfiability threshold (Formula presented.). We prove that for (Formula presented.) the problem is satisfiable with high probability, while for (Formula presented.) the problem is unsatisfiable with high probability. If the threshold d⋆ lands exactly on an integer, we show that the problem is satisfiable with probability bounded away from both zero and one. This is the first result to locate the exact satisfiability threshold in a random constraint satisfaction problem exhibiting the condensation phenomenon identified by Krz̧akała et al. [Proc Natl Acad Sci 104(25):10318–10323, 2007]. Our proof verifies the one-step replica symmetry breaking formalism for this model. We expect our methods to be applicable to a broad range of random constraint satisfaction problems and combinatorial problems on random graphs.

Original languageEnglish (US)
Pages (from-to)435-489
Number of pages55
JournalCommunications In Mathematical Physics
Volume341
Issue number2
DOIs
StatePublished - Jan 1 2016

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Satisfiability Threshold for Random Regular nae-sat'. Together they form a unique fingerprint.

Cite this